# SDR CA000714027

- Difficulty date: June 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 27,942 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: GA62695
- Condition: Worn
- Location: Nlg Actuator
- Component: Nlg Actuator, C23199104
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  AIRCRAFT WAS CLIMBING WHEN LT NOSE GEAR DOOR WARNING WAS OBSERVED . AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE LT NLG DOOR ACTUATING CYLINDER EYE END HAD COME APART FROM THE PISTON.   FURTHER INVESTIGATION FOUND THAT EYE ASSY FITTING THREADS WERE WORN & PARTIALLY STRIPPED. THE EYE ASSY FITS VERY SLOPPY WITH LOTS OF PLAY WHEN ASSEMBLED WITH THE PISTON.  A SERVICEABLE DOOR ACTUATING CYLINDER WAS INSTALLED I.A.W. M.M. 32-31-22.6. NO FURTHER INCIDENT ON SUBSEQUENT FLIGHTS.
